PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the structure of even $K$-groups of rings of algebraic integers

Volume 211 / 2023

Meng Fai Lim Acta Arithmetica 211 (2023), 345-361 MSC: Primary 11R70; Secondary 11R42, 19F27. DOI: 10.4064/aa221029-25-7 Published online: 19 October 2023


We describe the higher even $K$-groups of the ring of integers of a number field in terms of the class groups of an appropriate extension of the number field in question. This is a natural extension of the previous work of Browkin, Keune and Kolster, who considered the case of $K_2$. We then revisit Kummer’s criterion for totally real fields as generalized by Greenberg and Kida. In particular, we give an algebraic-$K$-theoretical formulation of the criterion which we prove using the algebraic-$K$-theoretical results developed here.


  • Meng Fai LimSchool of Mathematics and Statistics &
    Hubei Key Laboratory of Mathematical Sciences
    Central China Normal University
    Wuhan, 430079, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image